# SDR SIMA20120331002

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 25,260 hours, 21,419 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 020462240311709
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

ON FLIGHT 3975 THE CREW REPORTED THAT AT FLIGHT LEVEL 360 AUTO PRESSURE FAILED ON EICAS, O2 MASKS DEPLOYED AND USED.  THE CREW DECLARED AN EMERGECNY AND DIVERTED TO STL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AIR DATA COMPUTER NR 1 AND NR 2 IAW EMB 140 34-15-01 SYS.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SREVICE.
